# SDR AALA202106305888

- Difficulty date: June 18, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N993NN
- Make and model: Boeing 737823
- Aircraft serial: 33340
- Aircraft time: 14,956 hours, 5,981 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT  IN BASE MAINTENANCE: CRACK IN SUPPORT ANGLE AT STA 663 ON LEFT SIDE OF KEEL BEAM. REMOVED AND REPLACED SUPPORT ANGLE REF SRM 57-10-10-2R-5.
